# SDR 06FDEA2550

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Unknown
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE REPAIR APPROX 12 INCHES LONG ON MAIN CABIN FLOORBEAM STA 1070 RBL 31 TO RBL 42 REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  *S/D*  REPAIRED FLOORBEAM T-CAP BS 1070 RBL 31 - RBL 42 IAW SRM 53-10-8 FIG 3.
